MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER VALLEYLAB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

COVIDIEN MFG DC BOULDER VALLEYLAB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number E4055-CT
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, intra-operatively, tissue adhesion to the tip of the forceps was too much, and re bleeding occurred.Oozing bleeding occurred as a result of the issue.There was no tissue damage and incision site was not extended.They used another like device to complete the procedure.There was no patient injury.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
VALLEYLAB
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow drive
boulder CO 80301 3299
MDR Report Key9876453
Report Number1717344-2020-00334
Device Sequence Number2617234
Product Code GEI
UDI-Device Identifier10884524000787
UDI-Public10884524000787
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE4055-CT
Device Catalogue NumberE4055-CT
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/06/2020
Supplement Date Received by Manufacturer03/06/2020
Initial Report FDA Received Date03/25/2020
Supplement Report FDA Received Date03/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1